Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2019, 10:47 AM CDT for Milam County, Robertson County, Texas. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 10:47 AM CDT (15:47 UTC)
- Expired
- Apr 13, 2019, 11:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 99 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:01 AM CDT | TORNADO | 4 Nnw Hearne, TX | TREE DAMAGE REPORTED 4 MILES NNW OF HEARNE |
| Apr 13, 11:15 AM CDT | TORNADO | Franklin, TX | DAMAGE TO SEVERAL HOMES IN FRANKLIN. |
| Apr 13, 11:18 AM CDT | TORNADO | 1 Sw Franklin, TX | METAL BUILDING DESTROYED 1 MILE SW OF FRANKLIN |
| Apr 13, 11:20 AM CDT | TSTM WND DMG | 4 Sw Franklin, TX | FRANKLIN SAFARI ANIMAL PARK SUFFERED DAMAGE TO FENCES WITH ANIMAL HOUSES DESTROYED. |
| Apr 13, 11:36 AM CDT | TSTM WND DMG | Ridge, TX | MULTIPLE TREES DOWN ON US 79 E OF FRANKLIN TO THE ROBERTSON/LEON CO LINE. TRAFFIC BLOCKED IN BOTH DIRECTIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:55 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 531 m²/s²
- 0-3 km storm-relative helicity
- 763 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
122
WFUS54 KFWD 131547
TORFWD
TXC331-395-131630-
/O.NEW.KFWD.TO.W.0011.190413T1547Z-190413T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1047 AM CDT SAT APR 13 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Robertson County in central Texas...
East central Milam County in central Texas...
* Until 1130 AM CDT.
* At 1047 AM CDT, a severe thunderstorm capable of producing a
tornado was located 8 miles west of Hearne, moving northeast at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hearne, Franklin and Calvert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3090 9685 3122 9631 3117 9630 3114 9630
3112 9628 3109 9628 3106 9624 3101 9626
3100 9624 3097 9624 3094 9630 3074 9675
TIME...MOT...LOC 1547Z 238DEG 31KT 3087 9673
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Hernandez3 follow-up statements
300
WWUS54 KFWD 131552
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1052 AM CDT SAT APR 13 2019
TXC331-395-131630-
/O.CON.KFWD.TO.W.0011.000000T0000Z-190413T1630Z/
Robertson TX-Milam TX-
1052 AM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR CENTRAL
ROBERTSON AND EAST CENTRAL MILAM COUNTIES...
At 1051 AM CDT, a confirmed tornado was located near Hearne, moving
northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hearne, Franklin and Calvert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3090 9685 3122 9631 3117 9630 3114 9630
3112 9628 3109 9628 3106 9624 3101 9626
3100 9624 3097 9624 3094 9630 3074 9675
TIME...MOT...LOC 1551Z 238DEG 31KT 3089 9669
TORNADO...OBSERVED
HAIL...1.00IN
$$
Hernandez935
WWUS54 KFWD 131600 CCA
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1100 AM CDT SAT APR 13 2019
TXC331-395-131630-
/O.COR.KFWD.TO.W.0011.000000T0000Z-190413T1630Z/
Robertson TX-Milam TX-
1100 AM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR CENTRAL
ROBERTSON AND EAST CENTRAL MILAM COUNTIES...
At 1100 AM CDT, a confirmed large and extremely dangerous tornado was
located near Calvert, or near Hearne, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hearne, Franklin and Calvert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now! Get to an interior room on the
lowest floor of a sturdy building and avoid windows.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3090 9685 3122 9631 3117 9630 3114 9630
3112 9628 3109 9628 3106 9624 3101 9626
3100 9624 3097 9624 3094 9630 3074 9675
TIME...MOT...LOC 1552Z 232DEG 25KT 3089 9669
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.50IN
$$
Hernandez692
WWUS54 KFWD 131604
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1104 AM CDT SAT APR 13 2019
TXC331-131613-
/O.CAN.KFWD.TO.W.0011.000000T0000Z-190413T1630Z/
Milam TX-
1104 AM CDT SAT APR 13 2019
...THE TORNADO WARNING FOR EAST CENTRAL MILAM COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central Texas.
LAT...LON 3089 9669 3090 9670 3091 9669 3090 9673
3092 9673 3093 9676 3095 9676 3122 9631
3114 9630 3109 9628 3106 9624 3101 9626
3100 9624 3097 9624 3088 9660 3087 9670
TIME...MOT...LOC 1603Z 232DEG 25KT 3094 9661
$$
TXC395-131630-
/O.CON.KFWD.TO.W.0011.000000T0000Z-190413T1630Z/
Robertson TX-
1104 AM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR CENTRAL
ROBERTSON COUNTY...
At 1103 AM CDT, a confirmed large and extremely dangerous tornado was
located near Calvert, or near Hearne, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hearne, Franklin and Calvert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now! Get to an interior room on the
lowest floor of a sturdy building and avoid windows.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3089 9669 3090 9670 3091 9669 3090 9673
3092 9673 3093 9676 3095 9676 3122 9631
3114 9630 3109 9628 3106 9624 3101 9626
3100 9624 3097 9624 3088 9660 3087 9670
TIME...MOT...LOC 1603Z 232DEG 25KT 3094 9661
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.50IN
$$
HernandezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:14 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 13, 7:14 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 714 AM CDT Sat Apr 13 2019 .AVIATION... /12 UTC TAF Cycle/ Concerns---Periodic TS and ceiling trends. Non-thunderstorm winds. Summary: Very poor flying conditions are likely today at all North/Central Texas terminals. Confidence in TS/ceiling forecast: Medium to High. Confidence in Non-TS winds: Medium. The first wave of TSRA will continue to lift northward from Metroplex TAFs, but impacts to northbound departures and the Bonham and Bowie cornerposts will continue. SHRA will likely continue through the morning and into the afternoon. The next opportunity for TSRA will be from mid morning through the afternoon when activity will approach from the southwest and south. Gusty winds, poor vsby and small hail will be possible with this activity. IFR ceilings will complicate things as well, and while brief improvements have been noted at some sites, it's probable that IFR will be the rule for most of today. LIFR is possible at Waco as a warm front lifts northward. Non-thunderstorm winds will increase drastically this afternoon, with north winds sustained near 25 knots with gusts as high as 35 knots at all sites. An AWW will likely be needed to address these wind speeds. The potential for TSRA should come to an end by 00 UTC Sunday, but there's a chance that there could be some elevated storms beyond this period as an upper low tracks overhead. Future TAFs will need to keep tabs on this potential. VFR does not appear that it will return until after midnight for Metroplex terminals, though it'll be a little sooner at Waco (around 2100 UTC Sat). Breezy north winds will prevail even during the nighttime hours. Bain && .DISCUSSION... /Issued 401 AM CDT Sat Apr 13 2019/ The main focus in the short term period will be the threat for strong to severe thunderstorms and heavy rain across the area. In addition, there is the potential for strong to near severe-caliber non-thunderstorm winds. But wait! There's more...there's a non- zero chance for some light wintry precipitation north of the US HWY 380 corridor early Sunday! Surface analysis early this morning indicated a diffuse surface warm front waffled near an Ozona to Giddings to Huntsville line. Numerous pre-warm frontal showers and thunderstorms have erupted in a regime characterized by steep lapse rates as evidenced by our 06 UTC FWD RAOB (in support of VORTEX-SE). The current radar presentation along with RAP mesoanalysis suggests that this WAA shower/storm activity will continue over the next several hours. As a result, there will be an ever present severe hail threat with this elevated activity as we've already observed near 2" diameter hail in East TX. The latest HRRR seems to have captured the evolution of the ongoing radar presentation and I see no reason to deviate from its output for PoPs today. As the very impressive upper trough swings eastward this morning and into the afternoon, intense cyclogenesis is progged to occur and the surface low should ride the aformentioned warm front into the Hill Country. As this occurs, increasing baroclinicity should continue to fuel showers and thunderstorms as the warm sector grows to encompass portions of Central and East Texas. There is still a chance that pre-warm frontal convection may impede the boundary's northward progress, such that it remains south of our Central and East Texas counties. At this time, I'm finding it hard to believe that this will come to fruition (given the strong model consensus), but it is still worth keeping an eye on. The key message in this is that locations on the cool side of the warm front (north of the warm front) will mainly see a risk of heavy rain and large hail associated with elevated storms (likely supercells). This is primarily due to very steep 700-500mb lapse rates near 8.5 C/km, deep layer shear values around 60 knots and MUCAPE values near 1000 J/kg. Locations to the south will have be in an environment characterized by MLCAPE values near 2000 J/kg and very strong to extreme values of 0-1 km shear (in excess of 40 knots). This will support all modes of severe weather, including tornadoes. It should be noted that the risk for thunderstorms after the noon time hour across East Texas and the Brazos Valley has increased some and this would certainly mean that some of our area could get in on some of the more significant severe weather. At this time, it still appears, however, that a bulk of the intense activity will remain deeper into East Texas this afternoon. With repeated waves of rain and storms, a flood threat may materialize, especially along the Red River. The fast storm motions, may mitigate a more appreciable threat and as a result, we will forgo any Flood/Flash Flood watches. Isolated instances of flooding/flash flooding cannot be ruled out. Strong non-thunderstorm winds are also expected late this afternoon and into the overnight hours across the western half of the area as the surface pressure gradient really tightens. I've hoisted a Wind Advisory that runs from 21 UTC Saturday through 12 UTC Sunday, though some alterations to the product may be needed. Conceptual models suggest that there could be some sort of sting jet that sets up on the backside of the low. Given that there will be some precipitation occurring on the backside of this system associated with the TROWAL, we may see enough downward momentum transfer due to evaporative effects which could result in some very strong winds across the northern Big Country and possibly into western North Texas. In fact HRRR, TTU WRF and NAM NEST guidance has been insistent on a corridor of very intense wind gusts (greater than 50 knots) from near and northwest of a Gainesville to Weatherford to Eastland line. At this time, I'll hold off on a High Wind Watch/Warning, but one may be needed if these trends continue. As the upper level low ejects out into the southern plains, there will be the potential for cold core convection beneath the low center. I'll keep PoPs in the chance to likely category as it lifts northward. There may be a hail risk with the more vigorous convection. As mentioned above, this upper low will induce a TROWAL as it exits into the Ark-La-Tex and with some decent WAA and resultant FGEN, there is the potential for some banded precipitation. Most model guidance supports mainly a cold rain after tonight, but the NAM suggests that a few snow flakes may mix in along the Red River. For now, will show an all rain forecast, but this will be another element to monitor. The first part of next week will be generally quiet as shortwave ridging dominates the weather. That will change around the mid- week time frame as return flow sets up across the area. Dewpoints are expected to creep back up into the low to mid 60s with a very sharp dryline forecast to set up and mix eastward towards the I-35 corridor. A majority of the forcing for ascent will lift into Oklahoma with likely capping across North and East Texas. The dryline should slide eastward which should yield showers and thunderstorms. Given that instability and wind shear will be available, we will likely have to contend with another threat for severe weather. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 43 67 50 78 / 100 50 0 0 0 Waco 67 43 67 49 78 / 100 10 0 0 0 Paris 58 42 63 45 74 / 100 70 0 0 0 Denton 58 42 65 49 78 / 100 60 0 0 0 McKinney 59 43 65 48 75 / 100 60 0 0 0 Dallas 62 45 67 51 78 / 100 50 0 0 0 Terrell 63 44 65 47 75 / 100 50 0 0 0 Corsicana 67 44 66 48 76 / 100 30 0 0 0 Temple 70 44 68 49 79 / 100 10 0 0 0 Mineral Wells 57 40 67 48 81 / 100 50 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM this afternoon to 7 AM CDT Sunday for TXZ091>093-100>104-115>120-129>134-141>145-156>159. && 24/26
Hazardous weather outlook, Apr 13, 2:58 AM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 258 AM CDT Sat Apr 13 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140800- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 258 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Storms across most of North and Central Texas will support a hail threat throughout today. The greatest potential for severe thunderstorms will be roughly southeast of a Temple to Athens line where a tornado or damaging wind threat may organize later this morning. There will also be a heavy rain and flood potential for locales near and north of the US HWY 380 corridor. Very strong non-thunderstorm winds will be possible during the afternoon and overnight hours. Northerly winds of 25 to 35 MPH with gusts to near 50 MPH will be possible, especially near and west of I-35. Thunderstorms may linger late tonight near and north of I-20 and could pose a hail threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a brief reprieve from storm chances early in the week, additional thunderstorms are possible late Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this morning and into the early afternoon across a good portion of North and Central Texas. Bain
In the hours before
Local storm report, Apr 13, 10:11 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 5 N RHOME 33.12N 97.48W
04/13/2019 E0.88 INCH WISE TX TRAINED SPOTTERLocal storm report, Apr 13, 10:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL WACO 31.55N 97.15W
04/13/2019 E1.00 INCH MCLENNAN TX BROADCAST MEDIALocal storm report, Apr 13, 10:17 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL HASLET 32.97N 97.35W
04/13/2019 E1.50 INCH TARRANT TX TRAINED SPOTTER
PING PONG BALL SIZED HAIL REPORTED IN HASLET NEAR HWY
287Local storm report, Apr 13, 10:23 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM HAIL 2 SW BLOOMING GROVE 32.08N 96.74W
04/13/2019 E1.00 INCH NAVARRO TX EMERGENCY MNGRLocal storm report, Apr 13, 10:31 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL ROCKDALE 30.65N 97.00W
04/13/2019 E1.75 INCH MILAM TX TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED IN ROCKDALESpecial weather statement, Apr 13, 10:41 AM CDT, 6 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1041 AM CDT SAT APR 13 2019 TXZ102-131615- Wise TX- 1041 AM CDT SAT APR 13 2019 ...SPECIAL WEATHER STATEMENT... At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near Boyd, or 7 miles south of Decatur, moving north at 45 mph. Half inch hail will be possible with this storm. Locations impacted include... Decatur, Briar, Alvord, New Fairview, Aurora, Boyd and Rhome. LAT...LON 3343 9738 3303 9740 3304 9762 3343 9778 TIME...MOT...LOC 1541Z 173DEG 40KT 3313 9756 Godwin
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:37 PM CDT | Special Weather Statement | FWD | Hopkins | 23 min |
| Apr 12, 11:04 PM CDT | Special Weather Statement | FWD | Hopkins | 26 min |
| Apr 12, 11:08 PM CDT | Special Weather Statement | FWD | Limestone | 37 min |
| Apr 12, 11:38 PM CDT | Special Weather Statement | FWD | Limestone | 37 min |
| Apr 12, 11:51 PM CDT | Special Weather Statement | FWD | Freestone | 39 min |
| Apr 13, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 55 min |
| Apr 13, 12:29 AM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 13, 12:49 AM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Apr 13, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 59 min |
| Apr 13, 1:08 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Apr 13, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 56 min |
| Apr 13, 1:27 AM CDT | Special Weather Statement | FWD | Van Zandt | 33 min |
| Apr 13, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Apr 13, 1:54 AM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 13, 2:30 AM CDT | Special Weather Statement | FWD | Montague | 30 min |
| Apr 13, 3:10 AM CDT | Wind Advisory | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more | 27 hr |
| Apr 13, 4:34 AM CDT | Special Weather Statement | FWD | Palo Pinto | 56 min |
| Apr 13, 5:52 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Apr 13, 6:38 AM CDT | Special Weather Statement | FWD | Denton | 37 min |
| Apr 13, 7:19 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Apr 13, 7:21 AM CDT | Special Weather Statement | FWD | Lamar | 39 min |
| Apr 13, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 24 min |
| Apr 13, 9:01 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Apr 13, 9:13 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 9:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 62 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Tarrant, Wise | 53 min |
| Apr 13, 9:40 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 50 min |
| Apr 13, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| Apr 13, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 43 min |
| Apr 13, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 58 min |
| Apr 13, 10:01 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 59 min |
| Apr 13, 10:08 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 37 min |
| Apr 13, 10:17 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Tarrant | 43 min |
| Apr 13, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 28 min |
| Apr 13, 10:41 AM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 13, 10:45 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 60 min |
| Apr 13, 10:50 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 25 min |
| Apr 13, 10:52 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 38 min |
| Apr 13, 10:59 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 29 min |
| Apr 13, 11:06 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 3 hr |
| Apr 13, 11:16 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 20 min |
| Apr 13, 11:17 AM CDT | Tornado Warning | FWD | Robertson | 43 min |
| Apr 13, 11:30 AM CDT | Tornado Warning | FWD | Robertson | 30 min |
| Apr 13, 11:42 AM CDT | Tornado Warning | FWD | Leon, Robertson | 48 min |
| Apr 13, 12:01 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 29 min |
| Apr 13, 12:09 PM CDT | Special Weather Statement | FWD | Cooke, Dallas, Denton, Ellis | 51 min |
| Apr 13, 12:27 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 48 min |
| Apr 13, 12:28 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Leon | 33 min |
| Apr 13, 12:35 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 13, 1:22 PM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 13, 1:40 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Apr 13, 3:36 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
| Apr 13, 3:40 PM CDT | River Flood Warning | FWD | Hunt | 45 hr |
| Apr 13, 3:40 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 47 hr |
| Apr 13, 5:19 PM CDT | River Flood Warning | FWD | Collin | 20 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.